# SDR SWIA202264686

- Difficulty date: January 6, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL BETWEEN FS 1069.00 Â€“ 1088.00   (C CHECK RO 02/25/2022)   REMOVED CORROSION ON RH FLOOR SILL BETWEEN FS 1069 AND 1088 AS PER CRJ 700 SRM 51-21-06-001-001-A01, FOUND TO BE WITHIN LIMITS OF REO 670-53-00-390 REV -- DATED 22-JAN-2014. ALL STEPS OF REO 670-53-00-390 REV -- DATED 22-JAN-2014 CW.
